Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Prolonged vaginal bleeding, intense discomfort, advised Gynera. Is the treatment right?

My Mother is currently experiencing prolong period of bleeding ( vaginal bleeding ) for almost 2 and a half weeks now, (she have irregular menstrual cycle, she s 42 yrs old) when she went to emergency hospital last night because she can t bare it anymore..the pain, the anxiety and uncomfortable feeling anymore, the resident Dr there prescribed a medicine called GYNERA to her and as per the Dr. she will drink it after 5 days without taking any other medicine... is it ok to take it?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The cause for the prolonged bleeding has to be assessed first, as there are many causes for such bleeding. Meanwhile she can be put on styptics to see if the bleeding arrests and if they do not work, hormonal therapy is needed after excluding organic causes for the bleeding. She should also be given nutritional supplements. Gynera is a well-tolerated oral contraceptive pill combination, used here to arrest bleeding. I suggest that your mother be shown to a gynecologist for a proper check up and management. Good luck.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor